SMITHS MEDICAL ASD, INC. SAF-T HOLDER MULTI SAMPLE LUER ADAPTER W/ BLOOD; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL
Back to Search Results |
| Model Number |
96000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/20/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the holder broke inside the infusion's extension line leaving blood residue inside the extension line.No patient injury was reported.
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, visual and functional testing could not be performed.The reported issue could not be confirmed as no product sample was received for evaluation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.